MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY ROOT WITH NONINVASIVE NLOOD PRESSURE AND TEMPERATU; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 15750 ALTON PKWY ROOT WITH NONINVASIVE NLOOD PRESSURE AND TEMPERATU; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 9695
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per 21 cfr part 803, the reported issue by the user facility does not meet the requirements for medical device reporting.The narrative provided by the user facility is not related to an adverse event.Rather, it is a description of an interaction the customer experienced associated with a reported shipment delay of the replacement root devices.Reported issue is not product performance related.
 
Event or Problem Description
Per medwatch report# (b)(4), the customer reported "we have sent several masimo root 7 patient monitors in for repair and have experienced extended time for return of these devices.On average we are having to wait 6-8 weeks for a replacement which is just that, a new unit sent to us and not the device sent in for repair.The new unit isn't an issue for us, but the excessive turn-around time for this device is.We have two spare monitors on hand to make sure we aren't down a room, but those units were put in place and an additional unit was sent out for repair putting us down three units with little to no response from masimo when an inquiry was made about a status update.This lack of supplies and equipment replacement is starting to cause the potential interruption to patient care within our facility." there was no patient impact or consequence reported.

Brand Name
ROOT WITH NONINVASIVE NLOOD PRESSURE AND TEMPERATU
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key21020678
Report Number3019388613-2024-00157
Device Sequence Number4223344
Product Code MWI
UDI-Device Identifier00843997011907
UDI-Public00843997011907
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191882
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9695
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown